# SDR DHL9880609C

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT FLAP HINGE SUPPORT FITTING AT STA 97 NR 2 HOLE HAS CRACK.  REAMED HOLE AND HFEC NO FURTHER CRACK FOUND PER DC-8 MM 51-3-4.
